# SDR UPS08851867

- Difficulty date: March 5, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 5 SPOTS OF CORROSION ON TOP OF LAV AREA FLOOR PANEL, STA 62-75 RBL 30-37.  REMOVED CORROSION WENT OUT OF LIMITS.  FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 53-2-3 FIG 10, 51-1-8.
